# SDR DALA13011475635

- Difficulty date: March 13, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 54,950 hours, 18,741 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 405
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 405, RBL 24-45 FLOORBEAM FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-10-02 AND FOUND EXCEED LIMIT IAW SRM 53-00-01, FIG 107,  DAMAGED FLOORBEAM R & R SRM 51-40-02.
